ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Ghosh, Debraj and Ghanem, Roger (2012) An invariant subspace-based approach to the random eigenvalue problem of systems with clustered spectrum. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, 91 (4). pp. 378-396.

This list was generated on Thu Oct 2 12:51:20 2014 IST.